Denominators of Egyptian fractions II

Michael N. Bleicher, P. Erdős

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)598-613
Number of pages16
JournalIllinois Journal of Mathematics
Volume20
Issue number4
Publication statusPublished - 1976

Fingerprint

Denominator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Denominators of Egyptian fractions II. / Bleicher, Michael N.; Erdős, P.

In: Illinois Journal of Mathematics, Vol. 20, No. 4, 1976, p. 598-613.

Research output: Contribution to journalArticle

Bleicher, Michael N. ; Erdős, P. / Denominators of Egyptian fractions II. In: Illinois Journal of Mathematics. 1976 ; Vol. 20, No. 4. pp. 598-613.
@article{351e67d5492f4fae87c1685337a6a396,
title = "Denominators of Egyptian fractions II",
author = "Bleicher, {Michael N.} and P. Erdős",
year = "1976",
language = "English",
volume = "20",
pages = "598--613",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "4",

}

TY - JOUR

T1 - Denominators of Egyptian fractions II

AU - Bleicher, Michael N.

AU - Erdős, P.

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=84972491028&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972491028&partnerID=8YFLogxK

M3 - Article

VL - 20

SP - 598

EP - 613

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 4

ER -